# SDR ASAA0752012

- Difficulty date: August 31, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 11,500 hours, 3,184 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE PANEL (WS 278.5) RT AFT ANGLE SUPPORT CRACKED.  REPLACED WITH FABRICATED PART.
